When i first started smoking marijuana i used to get a buzz out of it. But now when i smoke it i dont get that, instead i think about the past alot and it makes me feel very emotional. are these one ...
i dont care how you help, every little bit will be deeply appreciated, i am so worried about him. i have talked to him about it and he says that he just cant eat, and that he is tired all the time, ...
I would like to get one of those tests where you have to read texts of decreasing size in order to find out which strength of reading glasses are needed. If possible I would like to find one that can ...
Tramodol is and can be highly addictive, The reason why you feel a cool buzz is the codeine that is in the Tramadol.
The drug sends a message to the brain to help relax the mucsles. they also make you feel drowsy.
You could try taking co-codeomol.
I have Multiple sclerosis and was prescribed Tramadol some time ago, it was given as a beta blocker. The tablets themselves didnt suit and made me very drowsy, but other medications could have contributed. Good Luck
Daisy the cow
It depends on how long you have been using it. LIke all drugs, the longer you use something, the more tolerance you build to it thus you will not experience the buzz. Also you're size and metabolism can have an effect on this too.
I took Tramadol for about 3 weeks - about 300 mg a day and no side effects. The only problem I had was slight nausea with the soluble. Other patients had vomiting. The formula was changed not long ago and peppermint was added to the soluble and that doesn't suit me. So I switched to capsules. I know people who have had withdrawal symptoms quite badly, so if it's giving you a bit of a buzz that makes withdrawal symptoms more likely. It's quite a powerful drug. I still take it - but only occasionally, so there is no real risk of dependency. One person said it contains codeine - it doesn't. It contains Tramadol hydrochloride, sugar, maize starch, colloidal anhydrous silica, ethyl cellulose, shellac and talc. My capsules are basically gelatin and colours, the colours being E172, E132 and E171. They come in 4 different strengths 50mg,100mg, 150mg and 200mg - so the stronger the dose - the more likely you are to have a problem obviously. I take 100Mg at a time without problems. If you're getting a buzz from them and taking something else too, including over the counter drugs, herbals medicine or alcohol - mention that to your doctor.
I have taken Tramdol,(Ultram) and I don't recall getting a buzz. It makes me sleepy. You might try looking it up on the internet. Ultram is the generic name.
I have been taking tramadol on and off for a while and it doesn't give me any buzz, a neighbour was prescribed it for pain and it made her sleep. She didn't mention a buzz to me.
I am allergic to codeine so I know it doesn't have codeine in it.
I have had oramorph in the past the only thing that does to me is drops my mood.
I have only took these meds as prescribed and wouldn't recommend taking them any other way.
Tramadol can damage your liver if you take too much.
Ok, lets first clear up the incorrect information already posted:
1) Tramadol is the generic name for Ultram
2) Tramadol is a dervitate of opiates
3) Tramadol is not a beta blocker.
Now to give you some facts. The 'buzz' you are getting is a side effect.
Tramadol is used for pain relief.
How to use Ultram Oral
Take this medication by mouth as prescribed. It is usually taken every 4 to 6 hours as needed.
Use this medication exactly as prescribed. Do not increase your dose, use it more frequently or use it for a longer period of time than prescribed because this drug can be habit-forming. Also, if used for an extended period of time, do not suddenly stop using this drug without your doctor's approval.
When used for extended periods, this medication may not work as well and may require different dosing. Consult your doctor if the medication stops working well.
For more information please click on the link below.
I was on tramadol for avascular necrosis -- the first dose made my arms and face numb -- after that, it did nothing.
You're lucky - doctors prescribed Tramadol (as pain killer) for me early this year - horrendous side effects - dizziness, upset digestive system - up chucking everywhere - after 2 days - gave them back to GP - am now allergic to them.
Tramadol is a drug used for pain relief, it is part of a group of drugs known as Analgesics which have several categories. Tramadol is part of Opioids. Opioids analgesics are also known as narcotic analgesics or opiates. They are used to ease moderate to severe pain and are often prescribed to patients recovering from operations, serious injuries or to ease the pain of terminal illnesses such as cancer
Opioid analgesics may cause severe constipation, nausea or vomiting and drowsiness. Other side effects can include a dry mouth, itching, sweating and in rare cases hallucinations. Opioids are usually prescribed for use over short periods of time.
i recommend that like other pain killers you take this after food as it can irritate the stomach. like all drugs its important to be aware of possible side-effects and monitor any changes u notice to your self. Read the instruction booklet that would have come with the tramadol.
Tramadol produces analgesia by two mechanisms: an opioid effect and an enhancement of serotonergic and adrenergic pathways. It has fewer of the typical opioid side-effects (notably, less respiratory depression, less constipation and less addiction potential); psychiatric reactions have been reported.
I do hope this helps if u have any concerns / worries i suggest you call up NHS direct, visit your pharmacist (sp?)or contact your GP.
For the record, Tramadol is an analgesia (painkiller) and NOT a beta-blocker (medicine to slow your heart rate down). The advantage of tramadol over other non-morphine analgesia is that it has less side-effect (according to the manufacturer). It is perfectly plausible that the tramadol is giving you a buzz as all opioid can do that. You can try Co-codamol (the equivalent strength would be 30/500 two tablets) but it would almost certainly give you constipation after prolong use and make some people (such as myself) vomit.
I would carry on as you are. If you get any other side effect then see your doctors.
Also bear in mind that opioid (tramadol or morphine), when taken as a painkiller is unlikely to cause an addiction.